Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

McCormick, David S, Olson, Eric J, Robinson, James C, Rodrigo, Jose L, Vidal-López, Alejandro and Zhou, Yi (2016) Lower bounds on blowing-up solutions of the three-dimensional Navier–Stokes equations in H˙^{3/2}, H˙^{5/2}, and B˙^{5/2}_{2,1}. SIAM Journal on Mathematical Analysis (SIMA), 48 (3). pp. 2119-2132. ISSN 0036-1410

This list was generated on Thu Feb 20 18:55:00 2020 GMT.